U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Cause of serostim allergy

A 40-year-old member asked:
Dr. Richard Shewbridge
Endocrinology 34 years experience
Monitoring necessary: When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects. Howeve... Read More
A 40-year-old member asked:
Dr. Richard Shewbridge
Endocrinology 34 years experience
Monitoring necessary: When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects. Howeve... Read More
A 35-year-old member asked:
Dr. Richard Shewbridge
Endocrinology 34 years experience
Monitoring necessary: When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects. Howeve... Read More
A 45-year-old member asked:
Dr. Luis Gonzalez-mendoza
Pediatric Endocrinology 43 years experience
Many: If you take hgh (nutropin) after your growth centers have been closed the only things that will grow is cartilage so your ears and nose will get bigge... Read More
A 39-year-old member asked:
Dr. James Goodrich
Neurosurgery 40 years experience
Growth Hormone: There is no real evidence that human growth hormone is a cause of seizures.
A 39-year-old member asked:
Dr. Cayce Jehaimi
Pediatric Endocrinology 22 years experience
No: Hgh if used for its intended medical indication, does not cause infertility.
A 23-year-old male asked:
Dr. Meenakshi Bhuvaneswar
58 years experience
There are many causes of short stature , one of them being growth hormone deficiency . There can be genetic, familial , nutritional and endocrine ca... Read More
A member asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Not if for low HGH: If a person takes human growth hormone because that person is low in his growth hormone level, then he will become normal in his level. By being norma... Read More
A 30-year-old member asked:
Dr. Samuel Freedman
Pediatrics 10 years experience
Growth hormone defic: In adults it can cause fatigue, decrease muscle mass, increased fat mass, decreased activity tolerance, high cholesterol or triglycerides, osteopenia,... Read More
A 40-year-old member asked:
Dr. Cayce Jehaimi
Pediatric Endocrinology 22 years experience
No: No. Certain medications however such as amiodarone can do so.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership